On conjugate of saddle-convex functions
Articles
N. Tinianskij
-
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20222
PDF

How to Cite

Tinianskij N. (1968) “ On conjugate of saddle-convex functions”, Lithuanian Mathematical Journal, 8(2), pp. 351-370. doi: 10.15388/LMJ.1968.20222.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

H. Т. Тынянский. О сопряженности вогнуто-выпуклых функций

N. Tinianskis. Apie iškilai-įgaubtų funkcijų sujungtinumą

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.